# SDR CALA2024101800860

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 94,921 hours, 13,394 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 8253101
- Part serial: 0091
- Condition: Faulted
- Location: Press Relief Vlv
- Part time: 73,756 hours, 10,529 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED PRV ON ICAS AHM: ADDING CHIME DATA PERFORMED FIM TASK 36-10 TASK 804. GROUND TEST PASSES. PERFORMED ASCTU BITE TEST; FOUND FAULT CODE 86-10720 AS PER FIM 36-00 FAULT TREE 801 & 36-00-00/301. THAN AS PER FAULT CODE AS PER FIM 36-10 TASK 804; R/R PRV CONTROLLER AS PER AMM REF 36-11-19/401. OPS CHECK GOOD. NO LEAKS NOTED NOR FAULTS AT THIS ADD EMP:U379161 TIME.PARTS USED:  00-0593-3-1982,QTY :1  40-0596-3-5426,QTY :1  64-7611-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1376678  SN OFF 0091 CONTROLLER, PRV  OFF 64-7611-9-0002 0091 ON 64-7611-9-0002 0049
